# SDR IPXA2024021630343

- Difficulty date: January 8, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 82,793 hours, 17,118 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Part number: UNKNOWN
- Condition: Delaminated
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTENDED TAIL CONE 03EA WORKING PLATFORM DELAMINATED.  74-059 INSTALLED 02 EA WORK PLATFORM ON EXTENDED TAILCONE IN REF WITH MD-11 AMM 53-21-05-400-801. FABRICATED FLOOR PANEL EXTENDED TAIL CONE PLATFORM P/N AKC7646-2SAAU ON TRAVELER# 7002878017.
